Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 5834620, 8 pages
http://dx.doi.org/10.1155/2016/5834620
Research Article

Boltzmann’s Six-Moment One-Dimensional Nonlinear System Equations with the Maxwell-Auzhan Boundary Conditions

1Research Laboratory “Applied Modeling Oil and Gas Fields”, Kazakh-British Technical University, 59 Tole Bi Street, Almaty 050000, Kazakhstan
2Al-Farabi Kazakh National University, 71 Al-Farabi Avenue, Almaty 050040, Kazakhstan

Received 2 February 2016; Revised 1 June 2016; Accepted 5 June 2016

Academic Editor: Peter G. L. Leach

Copyright © 2016 A. Sakabekov and Y. Auzhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Grad, “On the kinetic theory of rarefied gases,” Communications on Pure and Applied Mathematics, vol. 2, no. 4, pp. 331–407, 1949. View at Publisher · View at Google Scholar
  2. H. Grad, “Principle of the kinetic theory of gases,” in Thermodynamics of Gases, vol. 12 of Handbuch der Physik, pp. 205–294, Springer, Berlin, Germany, 1958. View at Google Scholar
  3. A. Sakabekov, Initial-Boundary Value Problems for the Boltzmann's Moment System Equations Gylym, Almaty, 2002.
  4. C. Cercignani, Theory and Application of the Boltzmann Equation, Instituto di Matematica, Milano, Italy, 1975.
  5. M. N. Kogan, Dynamic of Rarefied Gas, Nauka, Moscow, Russia, 1967.
  6. K. Kumar, “Polynomial expansions in kinetic theory of gases,” Annals of Physics, vol. 37, no. 1, pp. 113–141, 1966. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Sakabekov and Y. Auzhani, “Boundary conditions for the onedimensional nonlinear nonstationary Boltzmann's moment system equations,” Journal of Mathematical Physics, vol. 55, Article ID 123507, 2014. View at Google Scholar
  8. C. D. Levermore, “Moment closure hierarchies for kinetic theories,” Journal of Statistical Physics, vol. 83, no. 5-6, pp. 1021–1065, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. G. Mascali and V. Romano, “A hydrodynamical model for holes in silicon semiconductors: the case of non-parabolic warped bands,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 213–229, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Mascali and V. Romano, “A non parabolic hydrodynamical subband model for semiconductors based on the maximum entropy principle,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1003–1020, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. V. D. Camiola and V. Romano, “2DEG-3DEG charge transport model for MOSFET based on the maximum entropy principle,” SIAM Journal on Applied Mathematics, vol. 73, no. 4, pp. 1439–1459, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. G. Alì, G. Mascali, V. Romano, and R. C. Torcasio, “A hydrodynamical model for covalent semiconductors with a generalized energy dispersion relation,” European Journal of Applied Mathematics, vol. 25, no. 2, pp. 255–276, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. V. D. Camiola and V. Romano, “Hydrodynamical model for charge transport in graphene,” Journal of Statistical Physics, vol. 157, no. 6, pp. 1114–1137, 2014. View at Publisher · View at Google Scholar
  14. S. Mischler, “Kinetic equations with Maxwell boundary conditions,” Annales Scientifiques de l'Ecole Normale Superieure, vol. 43, no. 5, pp. 719–760, 2010. View at Google Scholar · View at Scopus
  15. V. G. Neudachin and U. F. Smirnov, Nucleon Association of Easy Kernel, Nauka, Moscow, Russia, 1969.
  16. M. Moshinsky, The Harmonic Oscillator in Modern Physics: from Atoms to Quarks, 1960.
  17. S. I. Pokhozhaev, “On an approach to nonlinear equation,” Doklady Akademii Nauk SSSR, vol. 247, pp. 1327–1331, 1979. View at Google Scholar
  18. E. Kamke, Differentialgleichungen Lösungsmethoden und Lösungen, I. Gewohuliche Differentialgleichungen, B.G.Teubner, Leipzig, Germany, 1977. View at Publisher · View at Google Scholar
  19. A. Tungatarov and D. K. Akhmed-Zaki, “Cauchy problem for one class of ordinary differential equations,” International Journal of Mathematical Analysis, vol. 6, no. 14, pp. 695–699, 2012. View at Google Scholar · View at Scopus
  20. M. Tenenbaum and H. Pollard, Ordinary Differential Equations, Harper and Row, New York, NY, USA, 1963.
  21. L. Tartar, “Compensated compactness and applications to partial differential equations,” in Proceedings of the Non-Linear Analysis and Mechanics, Heriot-Watt Symposium, R. J. Knops, Ed., vol. 4 of Research Notes in Math, pp. 136–212, 1979.